View
Publication Type
Journal Article
UWI Author(s)
Author, Analytic
Rodkina, Alexandra E.
Author Affiliation, Ana.
Department of Mathematics and Computer Science
Article Title
On stabilization of hybrid stochastic equations
Medium Designator
n/a
Connective Phrase
n/a
Journal Title
Dynamics of continuous, discrete and impulsive systems. Series A: Mathematical analysis
Translated Title
n/a
Reprint Status
n/a
Date of Publication
2003
Volume ID
10
Issue ID
1-3
Page(s)
117-126
Language
n/a
Connective Phrase
n/a
Location/URL
n/a
ISSN
n/a
Notes
n/a
Abstract
n/a